# SDR FOTR20006NR5029

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 65162242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT TE HAS 2 CRACKS COMING FROM SCREW HOLE SLAT STA 407.5. REPAIRED ON FASI WO 20006.  N/R 05029- INSTALLED DOUBLER REPAIR TO RT WING NR 8 SLAT T/E AT SLAT STA 407.5 IAW SRM 57-50-3 FIG 10, REV 102 MATERIAL USED: DOUBLER- 7075-T6’ 0.125", DIM: 8.0" X 3.250".
